The next month did fine and my period was like only 2-3 days and started late. This month I have not missed any pills at all and stated my period again a week a head of schedule. do i keep taking the pills or should I start a new pack of pills. I won't be on my period the week I have the inactive pills.
Do not start taking a new pack... keep on taking your pills as normal.
You are experiencing breakthrough bleeding or "spotting" because your hormones have got out of balance. Continue as normal and things should settle soon.
Despite the bleeding you will still have full contraceptive cover.
- Aviane Information for Consumers
- Aviane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aviane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 May 2011 • 1 answer
Posted 6 Nov 2012 • 1 answer
Posted 21 Nov 2012 • 2 answers
Posted 9 May 2013 • 1 answer
Posted 18 Feb 2015 • 1 answer